Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On completely Hausdorff-completion of a completely Hausdorff space

Asit Baran Raha

Vol. 38 (1971), No. 1, 161–166
Abstract

R. M. Stephenson, Jr. (Trans. Amer. Math. Soc. 133 (1968), 537-546) has established the existence of a completely Hausdorff-closed extension Xγ of an arbitrary completely Hausdorff space X. Stephenson demonstrates that Xenjoys many interesting properties of the Stone Č ech compactification. This paper shows that, by a modification of the topology, Xis made also to possess a property which is in the line of the celebrated property of the Stone-Cechv compactification of a completely regular Hausdorff space that it is the largest amongst all Hausdorff compactifications.

Mathematical Subject Classification 2000
Primary: 54D35
Milestones
Received: 16 November 1970
Published: 1 July 1971
Authors
Asit Baran Raha